On isometric representations of locally compact Abelian groups
Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1063-1065
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1972_207_5_a12,
author = {G. M. Feldman},
title = {On isometric representations of locally compact {Abelian} groups},
journal = {Doklady Akademii Nauk},
pages = {1063--1065},
year = {1972},
volume = {207},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a12/}
}
G. M. Feldman. On isometric representations of locally compact Abelian groups. Doklady Akademii Nauk, Tome 207 (1972) no. 5, pp. 1063-1065. http://geodesic.mathdoc.fr/item/DAN_1972_207_5_a12/